# SDR AUS20020946

- Difficulty date: August 23, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Valve
- Part number: 246006
- Condition: Faulty
- Location: Hyd Power Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) POWER PACK MOUNTED HYDRAULIC GEAR VALVE ASSEMBLY FAULTY.
